Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 15, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 22, 2005, 8:16 AM EST for Ben Hill County, Irwin County, Georgia; Walton County, Florida. It was in force for 258 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 8:16 AM EST (13:16 UTC)
- Expired
- Dec 5, 2005, 1:30 PM EST
- In force
- 258 days
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Walton County, FL, Ben Hill County, GA, Irwin County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 714 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 221316
SVRTAE
FLC131-221345-
/O.NEW.KTAE.SV.W.0015.050322T1316Z-050322T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
716 AM CST TUE MAR 22 2005
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALTON COUNTY IN THE PANHANDLE OF FLORIDA
THIS INCLUDES THE CITY OF DE FUNIAK SPRINGS
* UNTIL 745 AM CST
* AT 712 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 16 MILES SOUTHWEST OF DE FUNIAK SPRINGS...OR
ABOUT 10 MILES EAST OF NICEVILLE...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DE FUNIAK SPRINGS BY 735 AM CST...
LAT...LON 3055 8638 3065 8638 3098 8611 3098 8607
3096 8604 3074 8604 3070 8605 3049 8625
3049 8629
$$
48-TURNAGE2 follow-up statements
000
WWUS52 KTAE 221328
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 AM EST TUE MAR 22 2005
FLC131-221345-
/O.CON.KTAE.SV.W.0015.000000T0000Z-050322T1345Z/
WALTON FL-
728 AM CST TUE MAR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 AM CST FOR
NORTHERN WALTON COUNTY...
AT 725 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR NEW HOME...OR ABOUT 10 MILES
SOUTHWEST OF DE FUNIAK SPRINGS...MOVING NORTH AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PLEASANT RIDGE AND SCONIERS MILL BY 730 AM CST...
IONIA...COSSON MILL AND DEFUNIAK SPRINGS AIRPORT BY 735 AM CST...
OAKWOOD HILLS...ALPINE HEIGHTS AND NARROWS BY 740 AM CST...
CLUSTER SPRINGS AND SAND HILL BY 745 AM CST...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3055 8638 3065 8638 3098 8611 3098 8607
3096 8604 3074 8604 3070 8605 3049 8625
3049 8629
$$
48-TURNAGE000
WUUS52 KTAE 051746
SVRTAE
GAC017-155-051830-
/O.NEW.KTAE.SV.W.0015.051205T1746Z-051205T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1246 PM EST MON DEC 5 2005
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA
THIS INCLUDES THE CITY OF FITZGERALD
NORTHWESTERN IRWIN COUNTY IN SOUTH CENTRAL GEORGIA
* UNTIL 130 PM EST(1230 PM CST)
* AT 1239 PM EST(1139 AM CST)...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MYSTIC...OR
ABOUT 8 MILES WEST OF FITZGERALD...AND MOVING NORTHEAST AT 55 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3168 8347 3159 8337 3173 8318 3182 8324
3183 8337
$$
23-MCNATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 2:38 AM EST, 5 hours 38 minutes earlier.
Area forecast discussion, Mar 22, 2:38 AM EST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 238 AM EST TUE MAR 22 2005 .SYNOPSIS...AN UPPER LEVEL LOW LOOKS IMPRESSIVE IN WATER VAPOR IMAGERY AS IT SPINS OVER NRN OK THIS MORNING. THE SYSTEM IS VERTICALLY STACKED WITH THE SURFACE LOW IN ROUGHLY THE SAME POSITION. A COLD FRONT EXTENDS FROM THE LOW INTO NRN AND CENTRAL TX WITH A WARM FRONT EXTENDING SEWD ACROSS THE ARKLATEX INTO CENTRAL LA. FROM THERE, THE FRONT IS QUASISTATIONARY AS IT EXTENDS EWD ACROSS SRN PORTIONS OF MS, AL AND GA. SEVERAL LINES OF SEVERE THUNDERSTORMS HAVE DEVELOPED NE OF THE WARM FRONT ACROSS ERN OK, AR, AND NRN LA, IN AN AREA OF STRONGLY VEERED FLOW. THE KLZK (LITTLE ROCK) 00Z SOUNDING SHOWED A 0-3 KM HELICITY OF 400 M2/S2. THIS AREA IS ALSO IN A REGION OF STRONG UPPER DIFFLUENCE. SEVERAL WATCH BOXES HAVE BEEN ISSUED FOR THIS PART OF THE COUNTRY. ITLL BE OUR TURN THIS AFTERNOON INTO TONIGHT. CLOSER TO HOME, LOW STRATUS IS MOVING NEWD ACROSS OUR FL ZONES. DEW POINTS HAVE RECOVERED INTO THE LOWER 60S ACROSS OUR COASTAL ZONES, WITH BUOY 42039 SHOWING A DEW POINT OF 70. && .SHORT TERM...TODAY THROUGH THU. THE OK LOW WILL MOVE VERY SLOWLY EWD TO A POSITION OVER THE OZARK REGION BY 00Z WED. THIS WILL PLACE MUCH OF THE SERN U.S.IN A REGION OF INCREASING UPPER LEVEL DIFFLUENCE THIS AFTERNOON AND EVENING. AS THE SURFACE SYSTEM EDGES EWD, THE FRONT DRAPED ACROSS THE REGION WILL SLOWLY MOVE NWD ALLOWING MID 60S DEW POINTS TO ADVECT NWD ACROSS THE CWFA FROM THE GULF. THOSE AREAS IN THE WARM SECTOR SHOULD SEE SOME BREAKS IN THE CLOUD COVER, ALLOWING FOR SOME DECENT DESTABILIZATION. THE GFS SHOWS LIS AROUND -4 BY 00Z OVER MUCH OF THE AREA. THE NAM IS EVEN MORE UNSTABLE, SHOWING LIS RANGING FROM -4 E TO -9 W AT 00Z, AND CAPES OF 2500-3000 J/KG ACROSS OUR WRN ZONES. THE CORE OF THE LOW LEVEL JET WILL BE WELL N OF THE AREA, BUT WIND FIELDS WILL BE SUFFICIENT FOR SEVERE STORMS. IN RECOGNITION OF THE FACT THAT THE BEST WIND FIELDS AND UPPER DIFFLUENCE WILL BE N OF THE AREA, SPC HAS SCALED BACK THE MDT RISK AREA TO N OF THE FL BORDER. ANY SUPERCELLS THAT FORM IN THE WARM SECTOR WILL PRODUCE MAINLY A WIND AND HAIL THREAT FOR OUR FL ZONES, AS MID LEVEL DRY AIR MOVES IN AND 500 MB TEMPS DROP TO AROUND -20 C. STORMS THAT RUN UP OVER THE WARM FRONTAL BOUNDARY WILL ENCOUNTER INCREASED LOW LEVEL SHEAR, SO AREAS WITHIN THE MODERATE RISK RUN A BETTER CHANCE OF SEEING ISOLATED TORNADOES. IT IS NOTED THAT THE UPPER LEVEL JET WILL ROTATE AROUND TO THE E SIDE OF THE UPPER LOW BY TONIGHT, PLACING MUCH OF N FL IN THE FAVORABLE RIGHT REAR ENTRANCE REGION. IN ADDITION, THE LOW LEVEL JET WILL STRENGTHEN E OF THE AREA. WE THEREFORE EXPECT ANOTHER BAND OF SEVERE STORMS TO DEVELOP IN THIS REGION OVERNIGHT, POSSIBLY AFFECTING OUR ERN BIG BEND ZONES. POPS WERE RAISED TO CATEGORICAL ACROSS MOST OF OUR FORECAST AREA FOR TODAY. WE ALSO RAISED POPS FOR TONIGHT SIGNIFICANTLY TO ACCOUNT FOR THE ANTICIPATED TIMING OF THIS EVENT. WE WILL MAINTAIN SEVERE WORDING FOR THIS AFTERNOON, AND INCLUDE MENTION OF SEVERE FOR THE EVENING PERIOD EVERYWHERE AND ALL NIGHT FOR OUR ERN BIG BEND ZONES. WE KEEP A LOW POP SE FOR WED MORNING. THEN WE SHOULD SEE A DRY AND WARM DAY ON THU, THE GOOD SIDE OF SPRING WEATHER. .LONG TERM...THU NIGHT THROUGH MON. NO SIGNIFICANT CHANGES PLANNED AT THIS TIME. THE GFS SHOWS ANOTHER STRONG, LOW LATITUDE UPPER LOW PIVOTING ACROSS THE SRN PLAINS INTO THE SE SUN AND SUN NIGHT. WE MAY SEE ANOTHER SEVERE WEATHER EPISODE AT THAT TIME. && .MARINE...WE ARE LOOKING FOR EXERCISE CAUTION CONDITIONS TO DEVELOP TODAY AHEAD OF THE FRONT, AND LINGER UNTIL FRONTAL PASSAGE TONIGHT. SEAS COULD REACH ADVISORY LEVELS BY TONIGHT AS THEY ARE ALREADY RUNNING ABOUT 5 FT AT THE BUOYS, DUE TO A SIGNIFICANT CONTRIBUTION FROM SWELLS. WINDS WILL SUBSIDE BELOW CAUTION ON WED, BUT SEAS WILL BE A BIT SLOWER TO RESPOND. BOATERS CAN LOOK FORWARD TO A PERIOD OF LIGHT WINDS AND LOW SEAS FROM WED NIGHT THROUGH THE END OF THE WEEK. && .FIRE WEATHER...WHILE DRIER AIR WILL PUSH IN BEHIND THE FRONT ON WED, IT WILL BE TOO LATE FOR CRITICAL RHS TO BE MET. THU IS LIKELY THE ONLY DAY WE WILL HAVE A CHANCE OF SEEING RED FLAG CONDITIONS THIS WEEK, AND THEN ONLY FOR OUR FL ZONES. && .HYDROLOGY...VALDOSTA HAS JUST DROPPED BACK TO ITS FLOOD STAGE, LEAVING ONLY LAMONT STILL IN FLOOD. HPC AND SERFC QPF IS INSUFFICIENT TO CAUSE ANY MAJOR FLOODING CONCERNS. HOWEVER, IF THE SECONDARY BAND OF STORMS MENTIONED ABOVE SETS UP JUST A BIT FURTHER NW THAN THE GFS DEPICTS, THE WITHLACOOCHEE AND AUCILLA WOULD SEE ADDITIONAL RISES. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 76 62 77 48 / 80 60 20 05 PANAMA CITY 73 63 75 56 / 80 50 10 05 DOTHAN 70 58 76 50 / 70 50 05 05 ALBANY 70 58 76 50 / 80 60 10 05 VALDOSTA 73 62 79 50 / 80 70 20 05 CROSS CITY 76 66 77 50 / 80 80 30 05 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && WOOL/18
Hazardous weather outlook, Mar 22, 5:01 AM EST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 501 AM EST TUE MAR 22 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-231200- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 501 AM EST TUE MAR 22 2005 ...THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND A MODERATE RISK FOR RIP CURRENTS... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA FROM THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER SOUTH CENTRAL GEORGIA AND THE FLORIDA PANHANDLE AND BIG BEND THIS AFTERNOON AND EVENING. SEVERE STORMS WILL BE POSSIBLE ALL NIGHT OVER THE EASTERN BIG BEND COUNTIES. A WARM FRONT OVER EXTREME SOUTH GEORGIA AND SOUTHEAST ALABAMA THIS MORNING WILL LIFT GRADUALLY NORTHWARD TODAY. THIS WILL ALLOW VERY MOIST AND UNSTABLE AIR TO MOVE INTO THE REGION FROM THE GULF OF MEXICO. AS LOW LEVEL WINDS INCREASE TODAY AND A JET APPROACHES FROM THE WEST...WIND PROFILES WILL BECOME FAVORABLE FOR THE FORMATION OF SUPERCELLS. IN ADDITION...AN ORGANIZED SQUALL LINE OF THUNDERSTORMS WILL TRACK FROM THE LOWER MISSISSIPPI RIVER EAST ACROSS MUCH OF DIXIE. THE SQUALL LINE WILL ENTER THE PANHANDLE AND SOUTHEAST ALABAMA THIS AFTERNOON AND REACH GEORGIA AND THE BIG BEND LATE IN THE DAY OR THIS EVENING. THE MAIN THREAT FOR OUR FLORIDA COUNTIES WILL BE DAMAGING WINDS AND LARGE HAIL. ANY STORMS THAT MOVE NORTH OF THE WARM FRONT WILL EXPERIENCE AN INCREASE IN LOW LEVEL WIND SHEAR, WHICH WILL AID IN THE DEVELOPMENT OF ISOLATED TORNADOES. THE BEST CHANCE FOR TORNADOES IS IN THE MODERATE RISK AREA. ANOTHER BAND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP ACROSS NORTH FLORIDA LATER TONIGHT AS THE LOW LEVEL JET STRENGTHENS AND THE UPPER JET MOVES NORTHEAST OF THE AREA. SOME OF THESE STORMS COULD AFFECT PORTIONS OF THE EASTERN BIG BEND THROUGH THE OVERNIGHT HOURS. WINDS OVER THE COASTAL WATERS ARE FORECAST TO INCREASE TO 15 TO 20 KNOTS. SEAS WILL INCREASE TO 4 TO 6 FEET. HOWEVER...SOME 7 FOOT SEAS ARE POSSIBLE BY TONIGHT. THIS WOULD PROMPT SMALL CRAFT ADVISORIES. MARINERS ARE ENCOURAGED TO EXERCISE EXTREME CAUTION TODAY, AND SHOULD POSTPONE THEIR TRIP IF POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT WILL SWEEP ALL OF THE THUNDERSTORMS EAST OF THE AREA BY EARLY WEDNESDAY MORNING...SETTING UP A PERIOD OF QUIET WEATHER BOTH OVER LAND AND OUT ON THE GULF OF MEXICO. THE NEXT CHANCE FOR POSSIBLE STRONG TO SEVERE STORMS WILL COME SUNDAY INTO SUNDAY NIGHT AS YET ANOTHER VIGOROUS UPPER LEVEL SYSTEM AND STRONG COLD FRONT APPROACH FROM THE WEST. .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES...INCLUDING SAINT GEORGE ISLAND. WIND...WAVE...AND TIDAL CONDITIONS SUPPORT STRONGER AND MORE FREQUENT RIP CURRENTS TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. DURING TIMES OF MODERATE RIP CURRENT RISK...PERSONS SHOULD ENTER THE WATER ONLY IF THEY ARE EXPERIENCED WITH SWIMMING IN THE SURF. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. .SPOTTER CALL TO ACTION STATEMENT.. SPOTTERS ARE REQUESTED TO ACTIVATE TODAY...NO LATER THAN THE ISSUANCE OF THE FIRST CONVECTIVE WATCH. SPOTTER ACTIVATION IS EXPECTED TO REMAIN NECESSARY INTO TONIGHT. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:48 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Mitchell | 258 days |
| Mar 22, 9:50 AM EST | Severe Thunderstorm Warning | TAE | Clay | 268 days |
| Mar 22, 9:59 AM EST | Severe Thunderstorm Warning | TAE | Decatur | 278 days |
| Mar 22, 10:30 AM EST | Severe Thunderstorm Warning | TAE | Early, Seminole | 281 days |
| Mar 22, 12:18 PM EST | Tornado Warning | TAE | Decatur, Dougherty, Mitchell, Worth | 160 days |
| Mar 22, 12:47 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Miller | 281 days |
| Mar 22, 12:58 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Tift, Turner, Worth | 281 days |
| Mar 22, 1:07 PM EST | Tornado Warning | TAE | Colquitt, Tift, Worth | 258 days |
| Mar 22, 1:12 PM EST | Tornado Warning | TAE | Early | 258 days |
| Mar 22, 1:25 PM EST | Tornado Warning | TAE | Berrien, Lanier, Lowndes, Tift | 258 days |
| Mar 22, 1:32 PM EST | Tornado Warning | TAE | Decatur, Miller, Seminole | 268 days |
| Mar 22, 1:59 PM EST | Tornado Warning | TAE | Baker, Miller, Mitchell | 268 days |
| Mar 22, 2:01 PM EST | Severe Thunderstorm Warning | TAE | Irwin | 29 min |
| Mar 22, 2:39 PM EST | Tornado Warning | TAE | Colquitt, Mitchell | 277 days |
| Mar 22, 2:42 PM EST | Severe Thunderstorm Warning | TAE | Miller, Seminole | 33 min |
| Mar 22, 2:52 PM EST | Special Marine Warning | TAE | 83 min | |
| Mar 22, 3:09 PM EST | Severe Thunderstorm Warning | TAE | Baker, Miller, Mitchell | 36 min |
| Mar 22, 3:14 PM EST | Severe Thunderstorm Warning | TAE | Worth | 46 min |
| Mar 22, 3:24 PM EST | Tornado Warning | TAE | Colquitt, Quitman | 281 days |
| Mar 22, 3:46 PM EST | Tornado Warning | TAE | Tift | 281 days |
| Mar 22, 3:57 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 33 min |
| Mar 22, 4:01 PM EST | Special Marine Warning | TAE | 119 min | |
| Mar 22, 4:05 PM EST | Severe Thunderstorm Warning | TAE | Berrien, Cook | 25 min |
| Mar 22, 4:13 PM EST | Tornado Warning | TAE | Berrien, Clay, Quitman | 281 days |
| Mar 22, 4:32 PM EST | Flash Flood Warning | TAE | Colquitt | 58 min |
| Mar 22, 5:34 PM EST | Special Marine Warning | TAE | 116 min | |
| Mar 22, 5:58 PM EST | Special Marine Warning | TAE | 32 min | |
| Mar 22, 12:25 PM EST | Tornado Warning | TAE | Holmes, Washington | 258 days |
| Mar 22, 12:42 PM EST | Tornado Warning | TAE | Liberty, Wakulla | 258 days |
| Mar 22, 5:44 PM EST | Severe Thunderstorm Warning | TAE | Madison | 31 min |
| Mar 22, 6:10 PM EST | Severe Thunderstorm Warning | TAE | Bay, Walton | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.